Keyvan, Nastaran, Rahmati, Farhad. (1396). Products of graphs and Nordhaus-Gaddum type inequalities for eigenvalues. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(1), 31-36. doi: 10.22108/toc.2017.21474
Nastaran Keyvan; Farhad Rahmati. "Products of graphs and Nordhaus-Gaddum type inequalities for eigenvalues". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 1, 1396, 31-36. doi: 10.22108/toc.2017.21474
Keyvan, Nastaran, Rahmati, Farhad. (1396). 'Products of graphs and Nordhaus-Gaddum type inequalities for eigenvalues', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(1), pp. 31-36. doi: 10.22108/toc.2017.21474
Keyvan, Nastaran, Rahmati, Farhad. Products of graphs and Nordhaus-Gaddum type inequalities for eigenvalues. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1396; 7(1): 31-36. doi: 10.22108/toc.2017.21474


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.